# SDR SWAA2021051069060

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 28,094 hours, 12,482 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND (FO SIDE) LAV HAS INTERMITTENT SMOKE ALARM WITH NO PASSENGER IN LAV OR EVIDENCE OF SMOKE SEE AIRCRAFT LOGBOOK / REMOVED AND REPLACED AFT RIGHT LAV SMOKE DETECTOR IN REFERENCE TO AMM 26-14-01 OPS CHECK IS OK CLOSING # 87917
